MRP:Rs. 54.50 for 1 Strip(s) (15 Tablet each)
Discounted Price:Rs. 54.50 (0% OFF)


Aceclofenac(100 mg)


It is used to relieve pain and swelling of joints (osteoarthritis), swelling  of the small joints of hands and feet (rheumatoid arthritis), arthritis that mainly affect the spine (ankylosing spondylitis).

How it works

Aceclofenac belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It acts by decreasing the chemical substance (prostaglandin) in the body, which causes pain, fever and inflammation.

Common side effects

inflammation of the stomach, increased liver enzymes in the blood, shortness of breath, vomiting, Dizziness, itching, high blood pressure, urge to vomit, visual disturbance, loose motions, constipation, skin allergies, rash, bleeding in the stomach and intestine, ulcers in the stomach and intestine., gas, mouth ulcers, inflammation of the skin, severe allergic reaction

Paracetamol(650 mg)


Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.



Common side effects

blisters or rash, skin reddening, Rare: Allergic reactions such as shortness of breath, swollen facial features, abnormalities of blood cells, or a runny nose. Overdose may cause severe liver damage.


11 Substitutes
Sorted By

Expert advice

Do not take aceclofenac tablets:
  • If you are allergic to aceclofenac or any of the other ingredients of aceclofenac tablet.
  • If you are pregnant or breastfeeding.
  • If you have  stomach ulcer or intestinal bleeding, severe kidney disease, heart attack, liver failure, bleeding or bleeding disorders.
  • Doctor’s advice should be considered before taking aceclofenac tablets in case of any following diseases:
  • Diseases of the stomach or intestines 
  • Disease that causes ulcers on the lining of the large gut (ulcerative colitis).
  • Crohn’s disease (serious inflammation of any part of the gastrointestinal tract).
  • Blood disorders, problems with the circulation of the blood to your brain.
  • Asthma or any other breathing problems.
  • Disturbance of metabolism that can be seen as disorders of the skin or other organs (porphyria).
  • Heart problems, stroke, high blood pressure (hypertension), diabetes, high cholesterol.

Frequently asked questions


Q. Is aceclofenac safe?
Aceclofenac (also available as Hifenac, Zerodol) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use.

Q. Is aceclofenac a painkiller/ antipyretic/ antibiotic?
Aceclofenac is a pain relieving medication and not an antibiotic. It may reduce fever; however consult your doctor regarding its use.

Q. Is aceclofenac better than diclofenac?
Aceclofenac and diclofenac are equally effective and safe in relieving pain. Patients should follow the advice of the doctor regarding its use.

Q. Is aceclofenac paracetamol/ aspirin?
No. Aceclofenac is not paracetamol or aspirin.


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. Also, it can effectively reduce fever, whereas the other NSAIDs cannot. It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol in an overdose can severely damage the lever and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Copyright © 2015 1mg. All rights reserved. In compliance with Drug and Cosmetic Act and Rules, we don't process requests for Schedule X and other habit forming drugs. For Schedule H and H1 drugs you need to upload a valid prescription from a registered medical practitioner.